# SDR 9808903201

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301US
- Make and model: Airbus A320-211
- Aircraft serial: 31
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 9022157028
- Condition: Failed
- Location: E/E Compartment
- Part time: 16,439 hours
- Stage of operation: CR
- Nature of condition: G, J
- Precautionary procedure: A, B

## Discrepancy

DURING CRUISE, ECAM MESSAGE CAB PR SYS 1+2 FAULT ILLUMINATED AND ESCESSIVE CABIN ALTITUDE WAS NOTICED.  CREW INITIATED EMERGENCY DESCENT WHILE USING MANUAL PRESSURIZATION CONTROL AVERTING PASSENGER OXYGEN MASK DEPLOYMENT.  FLIGHT DIVERTED TO MSP AND LANDED WITHOUT INCIDEN.  MAINTENANCE REPLACED NR 1 AND NR 2 CABIN PRESSURE CONTROLLERS AND OUTFLOW VALVE, OPERATIONAL CHECK OK.
